Skip to menu Skip to content Skip to footer

2012

Journal Article

The limiting behaviour of a mainland-island metapopulation

McVinish, R. and Pollett, P. K. (2012). The limiting behaviour of a mainland-island metapopulation. Journal of Mathematical Biology, 64 (5), 775-801. doi: 10.1007/s00285-011-0429-1

The limiting behaviour of a mainland-island metapopulation

2011

Journal Article

Population Monte Carlo algorithm in high dimensions

Lee, Jeong Lee, McVinish, Ross and Mengersen, Kerrie (2011). Population Monte Carlo algorithm in high dimensions. Methodology and Computing in Applied Probability, 13 (2), 369-389. doi: 10.1007/s11009-009-9154-2

Population Monte Carlo algorithm in high dimensions

2010

Journal Article

Limits of large metapopulations with patch-dependent extinction probabilities

McVinish, R. and Pollett, P. K. (2010). Limits of large metapopulations with patch-dependent extinction probabilities. Advances in Applied Probability, 42 (4), 1172-1186. doi: 10.1239/aap/1293113156

Limits of large metapopulations with patch-dependent extinction probabilities

2009

Journal Article

Bayesian model averaging for harmful algal bloom prediction

Hamilton, Grant, McVinish, Ross and Mengersen, Kerrie (2009). Bayesian model averaging for harmful algal bloom prediction. Ecological Applications, 19 (7), 1805-1814. doi: 10.1890/08-1843.1

Bayesian model averaging for harmful algal bloom prediction

2009

Journal Article

Bayesian goodness of fit testing with mixtures of triangular distributions

McVinish, Ross, Rousseau, Judith and Mengersen, Kerrie (2009). Bayesian goodness of fit testing with mixtures of triangular distributions. Scandinavian Journal of Statistics, 36 (2), 337-354. doi: 10.1111/j.1467-9469.2008.00620.x

Bayesian goodness of fit testing with mixtures of triangular distributions

2009

Journal Article

Bayesian hidden Markov model for DNA sequence segmentation: A prior sensitivity analysis

Nur, Darfiana, Allingham, David, Rousseau, Judith, Mengersen, Kerrie L. and McVinish, Ross (2009). Bayesian hidden Markov model for DNA sequence segmentation: A prior sensitivity analysis. Computational Statistics and Data Analysis, 53 (5), 1873-1882. doi: 10.1016/j.csda.2008.07.007

Bayesian hidden Markov model for DNA sequence segmentation: A prior sensitivity analysis

2008

Journal Article

Semiparametric Bayesian circular statistics

McVinish, R. and Mengersen, K. (2008). Semiparametric Bayesian circular statistics. Computational Statistics and Data Analysis, 52 (10), 4722-4730. doi: 10.1016/j.csda.2008.03.016

Semiparametric Bayesian circular statistics

2008

Journal Article

Optimising prediction error among completely monotone covariance sequences

McVinish, Ross (2008). Optimising prediction error among completely monotone covariance sequences. Electronic Communications in Probability, 13 (11), 113-120. doi: 10.1214/ECP.v13-1355

Optimising prediction error among completely monotone covariance sequences

2008

Journal Article

On the structure and estimation of reflection positive processes

McVinish, R. (2008). On the structure and estimation of reflection positive processes. Journal of Applied Probability, 45 (1), 150-162. doi: 10.1239/jap/1208358958

On the structure and estimation of reflection positive processes

2007

Journal Article

Gates' bidding model

Skitmore, Martin R., Pettitt, Anthony N. and McVinish, Ross (2007). Gates' bidding model. Journal of Construction Engineering And Management, 133 (11), 855-863. doi: 10.1061/(ASCE)0733-9364(2007)133:11(855)

Gates' bidding model

2005

Journal Article

Estimation and simulation of the Riesz-Bessel distribution

Anh, V. V., McVinish, R. and Pesee, C. (2005). Estimation and simulation of the Riesz-Bessel distribution. Communications in statistics. Theory and methods, 34 (9/10), 1881-1897. doi: 10.1080/03610920500200295

Estimation and simulation of the Riesz-Bessel distribution

2005

Journal Article

Fractional Kinetic Equations Driven by Gaussian or Infinitely Divisible Noise

Angulo, J. M., Anh, V. V., McVinish, R. and Ruiz-Medina, M. D. (2005). Fractional Kinetic Equations Driven by Gaussian or Infinitely Divisible Noise. Advances in Applied Probability, 37 (2), 366-392. doi: 10.1239/aap/1118858630

Fractional Kinetic Equations Driven by Gaussian or Infinitely Divisible Noise

2004

Journal Article

The Riesz-Bessel fractional diffusion equation

Anh, V. V. and Mcvinish, R. (2004). The Riesz-Bessel fractional diffusion equation. Applied Mathematics and Optimization, 49 (3), 241-264. doi: 10.1007/s00245-004-0790-1

The Riesz-Bessel fractional diffusion equation

2003

Journal Article

Stochastic analysis and approximation of fractional diffusion

McVinish, R (2003). Stochastic analysis and approximation of fractional diffusion. Bulletin of the Australian Mathematical Society, 67 (3), 523-525. doi: 10.1017/S0004972700037321

Stochastic analysis and approximation of fractional diffusion

2003

Journal Article

Fractional differential equations driven by Levy noise

Anh, V. V. and McVinish, R. (2003). Fractional differential equations driven by Levy noise. Journal of Applied Mathematics and Stochastic Analysis, 16 (2), 97-119. doi: 10.1155/S1048953303000078

Fractional differential equations driven by Levy noise

2003

Journal Article

Completely monotone property of fractional Green functions

Anh, V. V. and McVinish, R. (2003). Completely monotone property of fractional Green functions. Fractional Calculus and Applied Analysis, 6 (2), 157-173.

Completely monotone property of fractional Green functions

2003

Journal Article

On semilinear stochastic fractional differential equations of Volterra type

Anh, V. V., Leonenko, N. N. and McVinish, R. (2003). On semilinear stochastic fractional differential equations of Volterra type. Random operators and stochastic equations, 11 (2), 137-150. doi: 10.1515/156939703322386896

On semilinear stochastic fractional differential equations of Volterra type

2001

Journal Article

Models for fractional Riesz-Bessel motion and related processes

Anh, VV, Leonenko, NN and McVinish, R (2001). Models for fractional Riesz-Bessel motion and related processes. Fractals-Complex Geometry Patterns and Scaling in Nature and Society, 9 (3), 329-346. doi: 10.1142/S0218348X01000683

Models for fractional Riesz-Bessel motion and related processes